# SDR HEEA080292

- Difficulty date: July 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074303115
- Part serial: MR022
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMPLIFIER ASSY ROLL CHANNEL KICKS OFF IN HOVER.  COULD NOT ADJUST.
